Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Severe pain in the feet after stent placement for PAD. What to do?

I have PAD and had two stents put in my groin . Since they have been placed I have horrific pain in my feet , I cannot walk very far, I can t sit for very long, I can t stand for very long without being in extreme pain. What is happening to me? What can cause this sort of thing. They have checked the pulse in my legs and says its fine. It is becoming debilitating. What can I do?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Recurrent obstruction or distal embolism id often the first culprit.
It is not likely if the pulses are normal / did they do Doppler, Ankle- Brachial index?

Injury to the nerve at or after the procedure needs to be considered / artery, vein and nerve are all in a common sheath is the groin...

Local problems like plantar fasciitis should be considered...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor